# SDR SWIA200413940

- Difficulty date: October 16, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,624 hours, 13,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR CARGO SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR IAW MM 26-15-01.  OPERATIONAL CHECK GOOD.
